# SDR UPS05245833

- Difficulty date: October 12, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 521-515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SUSPECT CORROSION ON CROWN SKIN BS 521 TO BS 515 BETWEEN STR 2L  AND 3L.  PLEASE PAINT STRIP AREA, REMOVE FASTENERS IF REQUIRED, REINSPECT AND RECTIFY AS NECESSARY.  REPAIRED IAW UPS AUTHORIZATION B727-5330-23323-A
